took two pills of anafranil on 8/march/2012 and up-to date i suffer by
its side effect i cant sleep well recently on 21/11/2013 I when to
hospital the Doctor prescribed amitriphyline 75mg daily that night at
mid of sleeping i wake up to use toilet but I couldn't due to dizziness
all of my body flesh shaking i can't even hold my phone to call for help
also hard imaginations filled my mind with the movie i watch during the
day with binary figures please help and take back to pass before the
happing of this.by stephen
Pls.I took two pills of anafranil on 8/march/2012 and up-to date I suffer by its side effect I ca?
- 26 Nov 2013 by girahma
- 26 November 2013
- anafranil, side effect, sleep, doctor, prescription, hospital
First of all the anafranil you took over a year ago is not causing side effects now. Its been out of your body for months and months. They probably gave you too much amitriptyline that is why you are dizzy. For someone who's never taken it you should have had around 25 mg. I take 75 but I've been on it for years. Tell the nurse so they don't give it to you again. Don't you have a bell to ring for the nurse?
- Anafranil Information for Consumers
- Anafranil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Anafranil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2010 • 2 answers
I just started taking microgestin fe 1/20 at the end of march 2012 and march was also the last time?
Posted 16 May 2012 • 3 answers
Posted 2 Aug 2012 • 1 answer
Posted 19 Oct 2013 • 3 answers
Posted 11 Nov 2013 • 1 answer